It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-13-2010, 10:27 AM   #1
Newbie
(male)
 
Join Date: Jul 2010
Posts: 2
K TODD HB User
Anyone else get BRAIN ZAPS from PRISTIQ ??

Well, I started Pristiq w/ the 50mg sample packs for about a month. I did notice a positive difference within 3 days, but not really big enough to really write about. So after 1 month, me and my doc, wrote a scrip for 100mg 1 x daily.
So after another month, I couldn't really feel any difference. So, now I am taking 200mg of Pristiq daily - 100mg 2 x daily - I take them at seperate times, not together.

Still I feel no difference from taking 200mg than 100mg. So I am going back and forth here. I have been taking the Pristiq for about 8 months now. The Pristiq does help some with GAD, and panic attacks, BUT..

If I go to long, like more than 24 hours without taking a Pristiq, I get these BRAIN ZAPS, that will NOT go away until I take another dose of Pristiq. This is why I did not want to try Effexor, because I read so much about these brain zaps!!! But I guess "they say" Pristiq is suppossed to be the nicer drug of the 2, but if I miss a dose, I get these BRAIN ZAPS that are just unbearable at times.

Anyone else get these brain zaps from Pristiq withdrawal effect just in 24 hour time span?

 
Sponsors Lightbulb
   
Old 08-29-2010, 12:18 AM   #2
Junior Member
(male)
 
Join Date: Aug 2010
Location: San Juan, PR
Posts: 24
jc197039 HB User
Exclamation Re: Anyone else get BRAIN ZAPS from PRISTIQ ??

Sadly that is a side effect you have to endure. A word of caution; do not ever stop taking it cold turkey. I did and it was a bad experience the brain zaps were 100 times worse, I felt sick and I began to have strong suicidal thoughts to the extent of planning it in detail. Always talk to your pdoc before stop taking any medication especially Pristiq.

 
Sponsors Lightbulb
   
Old 10-01-2010, 09:52 PM   #3
Senior Member
(female)
 
Join Date: May 2009
Location: Kentucky
Posts: 145
windimeria2000 HB User
Re: Anyone else get BRAIN ZAPS from PRISTIQ ??

yeah, except I called them brain malfunctioning.

 
Old 05-07-2012, 07:03 AM   #4
Newbie
(female)
 
Join Date: May 2012
Location: brooklyn, ny
Posts: 4
no more suffer HB User
Unhappy Re: Anyone else get BRAIN ZAPS from PRISTIQ ??

Quote:
Originally Posted by K TODD View Post
Well, I started Pristiq w/ the 50mg sample packs for about a month. I did notice a positive difference within 3 days, but not really big enough to really write about. So after 1 month, me and my doc, wrote a scrip for 100mg 1 x daily.
So after another month, I couldn't really feel any difference. So, now I am taking 200mg of Pristiq daily - 100mg 2 x daily - I take them at seperate times, not together.

Still I feel no difference from taking 200mg than 100mg. So I am going back and forth here. I have been taking the Pristiq for about 8 months now. The Pristiq does help some with GAD, and panic attacks, BUT..

If I go to long, like more than 24 hours without taking a Pristiq, I get these BRAIN ZAPS, that will NOT go away until I take another dose of Pristiq. This is why I did not want to try Effexor, because I read so much about these brain zaps!!! But I guess "they say" Pristiq is suppossed to be the nicer drug of the 2, but if I miss a dose, I get these BRAIN ZAPS that are just unbearable at times.

Anyone else get these brain zaps from Pristiq withdrawal effect just in 24 hour time span?

 
Old 05-07-2012, 07:07 AM   #5
Newbie
(female)
 
Join Date: May 2012
Location: brooklyn, ny
Posts: 4
no more suffer HB User
Re: Anyone else get BRAIN ZAPS from PRISTIQ ??

itoday is monday, yesterday i wrote that i am somewhat better---OMG what ******** today the brain zaps are coming on like clusters and i am on pristique every 3 days. Really can't take this I am a personal trainer, hope i can work with my clients this is a nightmare!!!Hope all the drug companies go bankrupt.

 
Old 05-07-2012, 12:41 PM   #6
Junior Member
(female)
 
Join Date: Sep 2011
Location: clarks summit pa usa
Posts: 24
jogee322 HB User
Re: Anyone else get BRAIN ZAPS from PRISTIQ ??

I am copying the following from Pfizer's web site.
In clinical studies, doses of 50-400 mg/day were shown to be effective, although no additional benefit was demonstrated at doses greater than 50 mg/day and adverse events and discontinuations were more frequent at higher doses.
I am not quite sure why you would be on such a high dose. Is it a GP that is prescribing for you? It has been my experience that a GP's knowledge and that of a phsyc dr. are totally different. Afterall that is there exclusive area.
However, yes! You need to take those meds at almost the same exact time of day. The zaps won't stop until about 20-30 min after you take the dose. I might also assume that the higher the dose the worse the symptoms. Pristiq is supossed to be one of the worst for zaps.
I hope that helps.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone else get BRAIN ZAPS from taking KLONOPIN Clonazepam? K TODD Anxiety 1 07-19-2010 11:20 AM
Anyone tried Pristiq?? butrfligirl28 Depression 9 05-19-2009 10:00 PM
Brain Zaps without changing dosage? ImMelody Anxiety 2 04-18-2009 03:59 PM
brain zaps jsfai Bipolar Disorder 2 03-27-2009 02:20 AM
Brain Zaps lynxgal Multiple Sclerosis 16 10-23-2007 03:54 PM

Tags
brain zaps, electrical, pristiq, zapping



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!